default search action
"Parameterized solution to a class of sylvester matrix equations."
Yupeng Qiao, Hongsheng Qi, Daizhan Cheng (2010)
- Yupeng Qiao, Hongsheng Qi, Daizhan Cheng:
Parameterized solution to a class of sylvester matrix equations. Int. J. Autom. Comput. 7(4): 479-483 (2010)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.